# SDR AALA202401253468

- Difficulty date: October 17, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,600 hours, 38,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D5757100700400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE SKIN DEBONDED ON THE TRAILING EDGE AT RIB 10. REPAIRED FLAP PER EA 350159.
